MAUDE Adverse Event Report: ZIMMER BIOMET, INC. SEGMENTAL DIST FEM SIZE B RT; PROSTHESIS, KNEE

ZIMMER BIOMET, INC. SEGMENTAL DIST FEM SIZE B RT; PROSTHESIS, KNEE
Catalog Number 00585001202
Medical Device Problem Code Loosening of Implant Not Related to Bone-Ingrowth (4002)
Health Effect - Clinical Code Aseptic loosening (4883)
Date of Event 09/02/2025
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported the patient required a revision surgery due to loosening of the femoral implant about two years and four months post implantation.Attempts have been made and no additional information is available.
 
Additional Manufacturer Narrative
(b)(4).D10: 00585001295, polyethylene insert size b lot# 62444515.00585002012, articular surface w/segmental hinge post size b 12mm lot# 63955583.00585004645, segment with male/female taper 45 mm lot# 63755779.00585204030, stem collar 30 mm o.D.For use with 16 mm lot# 64034180.00585207416, var stiffness stem ext bowed precoat 16 mm dia 190 mm l lot# 63344473.00585207417, var stiffness stem ext bowed precoat 17 mm dia 190 mm l lot# 63028906.00588000200, size 2 precoat cemented tibial component lot# 64105125.00598801010, 10mm diameter 100mm l straight stem ext length 145mm lot# 64089494.G2: australia.H6: suggested code (annex g)- mechanical (g04) - femur.Customer has indicated that the product will not be returned to zimmer biomet for investigation, as the device was requested but not returned by the facility.The investigation is in process.Once the investigation has been completed, a follow-up mdr will be submitted.
 
Additional Manufacturer Narrative
This report is being submitted to provide additional information.Updated: b4, d2b, d9, g1, g3, g6, h1, h2, h3, h6, and h11 corrected: b5, d5, h4 no product was returned, or pictures provided; therefore, visual and dimensional evaluations could not be performed.Radiographs were provided and reviewed by a health care professional.Review of the available records identified the following: ap view of the knee and lateral views of the right femur show postoperative changes of total knee arthroplasty with distal femoral replacement component and long stem tibial component.There is marked diffuse radiolucency surrounding the bone cement interface of the femoral stem with an associated cement mantle fracture and subsidence of the femoral stem, compatible with loosening.Radiographic osteopenia is noted.Review of the device history record identified no deviations or anomalies during manufacturing related to the reported event.A definitive root cause cannot be determined.This complaint is confirmed.If any further information is found which would change or alter any conclusions or information, a supplemental will be filed accordingly.Zimmer biomet will continue to monitor for trends.
 
Event or Problem Description
It was reported the patient underwent a revision approximately six years and four months post-implantation due to loosening of the femoral implant.

Brand Name
SEGMENTAL DIST FEM SIZE B RT
Common Device Name
PROSTHESIS, KNEE
Manufacturer (Section D)
ZIMMER BIOMET, INC.
1800 w. center st.
warsaw IN 46580
Manufacturer (Section G)
ZIMMER BIOMET, INC.
1800 w. center st.
warsaw IN 46580
Manufacturer Contact
jennifer rapsavage
56 e. bell dr.
warsaw, IN 46582
5745260384
MDR Report Key23435190
Report Number0001822565-2025-03925
Device Sequence Number17332951
Product Code KRO
UDI-Device Identifier00889024195615
UDI-Public(01)00889024195615(17)281231(10)77008684
Combination Product (Y/N)N
Initial Reporter CountryAS
PMA/510(K) Number
K070978
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2019
Device Explanted Year2025
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Distributor
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 02/10/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number00585001202
Device Lot Number77008684
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/07/2025
Supplement Date Received by Manufacturer01/23/2026
Initial Report FDA Received Date10/31/2025
Supplement Report FDA Received Date02/10/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured01/03/2019
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
SEE H11 NARRATIVE.
Outcome Attributed to Adverse Event Hospitalization; Required Intervention;
Patient SexFemale